Relations between the values of zeta and L-functions at integral arguments
Acta Arithmetica, Tome 24 (1973) no. 4, pp. 369-378
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_24_4_369_378,
author = {Emil Grosswald},
title = {Relations between the values of zeta and {L-functions} at integral arguments},
journal = {Acta Arithmetica},
pages = {369--378},
year = {1973},
volume = {24},
number = {4},
doi = {10.4064/aa-24-4-369-378},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-24-4-369-378/}
}
TY - JOUR AU - Emil Grosswald TI - Relations between the values of zeta and L-functions at integral arguments JO - Acta Arithmetica PY - 1973 SP - 369 EP - 378 VL - 24 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-24-4-369-378/ DO - 10.4064/aa-24-4-369-378 LA - en ID - 10_4064_aa_24_4_369_378 ER -
Emil Grosswald. Relations between the values of zeta and L-functions at integral arguments. Acta Arithmetica, Tome 24 (1973) no. 4, pp. 369-378. doi: 10.4064/aa-24-4-369-378
Cité par Sources :